MathSciNet Relay Station
MathSciNet bibliographic data
MR1450443 26D15 (26A51)
Barthe, Franck Inégalités de Brascamp-Lieb et convexité. (French) [Brascamp-Lieb inequalities and convexity] C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 8, 885–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement